RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 6, Pages 677–684 (Mi mz6788)  

This article is cited in 3 scientific papers (total in 4 papers)

Inverse scattering problem for the Schroedinger equation on the axis

P. P. Kulish

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Abstract: Necessary and sufficient conditions on the reflection coefficient are obtained for the Schroedinger equation on the whole axis with a potential growing on one side by utilization of the inverse problem formalism.

Full text: PDF file (658 kB)

English version:
Mathematical Notes, 1968, 4:6, 895–899

Bibliographic databases:

UDC: 517.9
Received: 15.02.1968

Citation: P. P. Kulish, “Inverse scattering problem for the Schroedinger equation on the axis”, Mat. Zametki, 4:6 (1968), 677–684; Math. Notes, 4:6 (1968), 895–899

Citation in format AMSBIB
\Bibitem{Kul68}
\by P.~P.~Kulish
\paper Inverse scattering problem for the Schroedinger equation on the axis
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 6
\pages 677--684
\mathnet{http://mi.mathnet.ru/mz6788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244547}
\zmath{https://zbmath.org/?q=an:0176.04501}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 6
\pages 895--899
\crossref{https://doi.org/10.1007/BF01110825}


Linking options:
  • http://mi.mathnet.ru/eng/mz6788
  • http://mi.mathnet.ru/eng/mz/v4/i6/p677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Pavlov, “On the one-dimensional scattering of plane waves on an arbitrary potential $q$, $q(x)=0$, $x<0$”, Theoret. and Math. Phys., 16:1 (1973), 706–713  mathnet  crossref  zmath
    2. A. Kh. Khanmamedov, “The inverse scattering problem for a discrete Sturm-Liouville equation on the line”, Sb. Math., 202:7 (2011), 1071–1083  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. “Osnovnye nauchnye trudy Petra Petrovicha Kulisha”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 23, Zap. nauchn. sem. POMI, 433, POMI, SPb., 2015, 8–19  mathnet  mathscinet
    4. I. M. Guseinov, A. Kh. Khanmamedov, A. F. Mamedova, “Inverse scattering problem for the Schrödinger equation with an additional quadratic potential on the entire axis”, Theoret. and Math. Phys., 195:1 (2018), 538–547  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:472
    Full text:225
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020